# SDR AALA20121107004

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,247 hours, 34,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18D THRU 32D EMERGENCY CEILING LIGHTS INOPERATIVE.  RESEATED BATTERY PACK.  OPS CHECK NORMAL.
